# SDR UALA2012090404964

- Difficulty date: September 3, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE FUEL-DEFUEL ACCESS PANEL, LIGHT WIRING IS BROKEN AT SPLICE AND HAS NON ENVIROMENTAL EXPOSED SPLICE.  REPAIRED SPLICE PER BSWPM 20-10-13 AND PERFORMED OPS CHECKED GOOD.
